Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Gradual pains in left shoulder and arm, loss of appetite, bad anxiety. What could be wrong?

Hi I m 16 I don t feel we ll I ve been getting gradual pains in my left shoulder and arm . I have been discovering that I have loss of appetite and I can t sleep one night and then ill sleep the next. I do suffer from bad anxiety but I went to the doctors 3 days ago and she checked my blood pressure- I was fine. She checked my heart beat with a stefoscope - I was fine then she did an EKG on me and said I m perfect. She believes I have just bad anxiety. I just still don t feel good :(
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query.
Angina is caused by irritation to the vagal nerve. This is not Only from your heart but your stomach and the lower third of your esophagus as well. Anxiety and tension can irritate your stomach and even cause a peptic ulcer, This is most probably responsible for your loss of appetite and pains into your left arm and shoulder. I suggest that you need help for the anxiety and that you need an acid blocking medication as well(so called PPI). You are a very young person to be suffering from anxiety and the origins must be examined and treated. The doctor is not the only person that can help you perhaps you need to speak to the psychologist as well. A person is not only a physical being, but a psychological and a sosio-economic being. When one is not well all three these aspects need to be addressed . Please speak to someone regarding this. I trust this information helps you. Kind regards.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor